TILLI, PAOLO

TILLI, PAOLO  

Dipartimento di Scienze Matematiche  

013643  

Mostra records
Risultati 1 - 20 di 63 (tempo di esecuzione: 0.031 secondi).
Citazione Data di pubblicazione Autori File
Block Toeplitz matrices and preconditioning / Miranda, M; Tilli, Paolo. - In: CALCOLO. - ISSN 0008-0624. - 33:(1996), pp. 79-86. 1-gen-1996 TILLI, PAOLO + -
Singular values and eigenvalues of non-Hermitian block Toeplitz matrices / Tilli, Paolo. - In: CALCOLO. - ISSN 0008-0624. - 33:(1996), pp. 59-69. 1-gen-1996 TILLI, PAOLO -
Polynomial root finding by means of continuation / Tilli, Paolo. - In: COMPUTING. - ISSN 0010-485X. - 59:(1997), pp. 307-324. 1-gen-1997 TILLI, PAOLO -
On the asymptotic spectrum of Hermitian block Toeplitz matrices with Toeplitz blocks / Tilli, Paolo. - In: MATHEMATICS OF COMPUTATION. - ISSN 0025-5718. - 66:(1997), pp. 1147-1159. 1-gen-1997 TILLI, PAOLO -
A note on the spectral distribution of Toeplitz matrices / Tilli, Paolo. - In: LINEAR & MULTILINEAR ALGEBRA. - ISSN 0308-1087. - 45:(1998), pp. 147-159. 1-gen-1998 TILLI, PAOLO -
Convergence conditions of some methods for the simultaneous computation of polynomial zeros / Tilli, Paolo. - In: CALCOLO. - ISSN 0008-0624. - 35:(1998), pp. 3-15. 1-gen-1998 TILLI, PAOLO -
Locally Toeplitz sequences: spectral properties and applications / Tilli, Paolo. - In: LINEAR ALGEBRA AND ITS APPLICATIONS. - ISSN 0024-3795. - 278:(1998), pp. 91-120. 1-gen-1998 TILLI, PAOLO -
Singular values and eigenvalues of non-Hermitian block Toeplitz matrices / Tilli, Paolo. - In: LINEAR ALGEBRA AND ITS APPLICATIONS. - ISSN 0024-3795. - 272:(1998), pp. 59-89. 1-gen-1998 TILLI, PAOLO -
Asymptotic spectral distribution of Toeplitz-related matrices / Tilli, Paolo - In: Fast reliable algorithms for matrices with structure / KAILATH T.; SAYED A.H.. - PHILADELPHIA : SIAM, 1999. - ISBN 9780898714319. - pp. 153-187 1-gen-1999 TILLI, PAOLO -
Some results on complex Toeplitz eigenvalues / Tilli, Paolo. - In: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. - ISSN 0022-247X. - 239:(1999), pp. 390-401. 1-gen-1999 TILLI, PAOLO -
Extreme singular values and eigenvalues of non-Hermitian block Toeplitz matrices / SERRA CAPIZZANO, S; Tilli, Paolo. - In: JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS. - ISSN 0377-0427. - 108:(1999), pp. 113-130. 1-gen-1999 TILLI, PAOLO + -
Selected topics on "analysis in metric spaces" / Ambrosio, L; Tilli, Paolo. - (2000). 1-gen-2000 TILLI, PAOLO + -
On a constrained variational problem with an arbitrary number of free boundaries / Tilli, Paolo. - In: INTERFACES AND FREE BOUNDARIES. - ISSN 1463-9963. - 2:(2000), pp. 201-212. 1-gen-2000 TILLI, PAOLO -
Asymptotic spectra of Hermitian block Toeplitz matrices and preconditioning results / Miranda, M; Tilli, Paolo. - In: SIAM JOURNAL ON MATRIX ANALYSIS AND APPLICATIONS. - ISSN 0895-4798. - 21:(2000), pp. 867-881. 1-gen-2000 TILLI, PAOLO + -
Spectral clustering properties of block multilevel Hankel matrices / Tilli, Paolo. - In: LINEAR ALGEBRA AND ITS APPLICATIONS. - ISSN 0024-3795. - 306:(2000), pp. 155-163. 1-gen-2000 TILLI, PAOLO -
On some problems involving invariant norms and Hadamard products / Tilli, Paolo - In: Structured matrices in mathematics, computer science, and engineering / OLSHEVSKY V.. - PROVIDENCE : American Mathematical Society, 2001. - ISBN 9780821820926. - pp. 319-324 1-gen-2001 TILLI, PAOLO -
On some variational problems in the theory of unitarily invariant norms and Hadamard products / Romeo, M; Tilli, Paolo. - In: LINEAR ALGEBRA AND ITS APPLICATIONS. - ISSN 0024-3795. - 326:(2001), pp. 161-172. 1-gen-2001 TILLI, PAOLO + -
On the Dirichlet problem with several volume constraints on the level sets / Stepanov, E; Tilli, Paolo. - In: PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH. SECTION A. MATHEMATICS. - ISSN 0308-2105. - 132:(2002), pp. 437-461. 1-gen-2002 TILLI, PAOLO + -
Variational problems with several volume constraints on the level sets / Mosconi, S; Tilli, Paolo. - In: CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS. - ISSN 0944-2669. - 14:(2002), pp. 233-247. 1-gen-2002 TILLI, PAOLO + -
On unitarily invariant norms of matrix-valued linear positive operators / Serra, S; Tilli, Paolo. - In: JOURNAL OF INEQUALITIES AND APPLICATIONS. - ISSN 1025-5834. - 7:(2002), pp. 309-330. 1-gen-2002 TILLI, PAOLO + -